# SDR SWAA2012120610257

- Difficulty date: December 4, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 66,615 hours, 56,448 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65446915
- Part serial: 5675
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LOWER L GEAR RT FAILED TO EXTEND (NO SCREEN LIGHT AND RED GEAR UNSAFE LIGHT ON RECYCLED WITH SAME RESULT.  REMOVED AND REPLACED RIGHT ACTUATOR PER AMM.
